# SDR VNAA2019090211102

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 35,714 hours, 35,449 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 3008740131
- Part serial: 314
- Condition: Failed
- Location: Lt Mlg
- Part time: 6 hours, 6 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW GOT WOW INPUT CAUTION MSG ON WHEELS-UP OUT OF TYS, THAT WENT AWAY AS SOON AS MLG WAS UP.  CREW RAN QRH. DETERMINED NO ISSUE AS LONG AS MSG WENT AWAY.  CREW NOTIFIED ATC OF SLIGHT POSSIBILITY OF NO NOSE STEERING ON LANDING IF MSG CAME BACK ON GEAR DOWN.  ATC DECLARED AN EMERGENCY FOR THE FLIGHT.  MSG CAME BACK DURING GEAR DOWN, BUT WENT AWAY ONCE GEAR WAS LOCKED.  TRUCKS ROLLED. NO BRACE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT, EMERGENCY CANCELLED, AIRCRAFT WAS ABLE TO TAXI TO THE GATE UNDER ITS OWN POWER. MX REPLACED LT OB MLG HARNESS. GEAR SWINGS CHECK GOOD.
